Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having heavy dandruff used Nizral, Minoxidill and Cultrzvit tablet but its not helpful. Advise?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6053 Questions
Question
Hi Sir,my age is 25,male.I am suffering heavy dandruff on my scalp,I used Nizral 2%(shampo),Minoxidill solution and Cultrzvit tablet but its not helpful.I have dry scalp and itching problem also I am facing.In my family history no one is bald. My hair also thinning day by day.Previously i have more and dark hair but now its very thin and my scalp also showing.Please help Sir and give me a permanent solution.Thanks in advance.
Posted Sun, 30 Jun 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 1 hour later
Hello,
Thanks for the query.
Your main problem appears to be dandruff.
Even dandruff leads to hair fall.

Ketoconazole is most commonly used shampoo, but in few people it may not work.
You can try a change of medication.
Please apply 8x shampoo (ciclopirox).
Along with this use sebowash shampoo on alternate days.
Keep applying minoxidil lotion, this will help in hair regrowth.

Dont worry you wont become totally bald.

Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Having heavy dandruff used Nizral, Minoxidill and Cultrzvit tablet but its not helpful. Advise? 12 minutes later
Could you please suggest me any tablet for oral use(Vitamin Tablet),or any lotion for dry scalp which I can use when I am going to bed.Please tell me my healthy diet so I can follow.My age is 25,height is 5ft5inch,weight is 68kg and I don't have any other health issue.Thanks in advance
 
 
Answered by Dr. Rahul Kumar 8 minutes later
Hello, XXXXXXX
You can take tablet androanagen.
This is a multivitamin tablet, in addition it also supports hair growth.

For dry scalp you can use a conditioner like Triflow after shampooing.
Please avoid oil.

Take protein XXXXXXX diet.
If you are vegetarian take lot of soya and groundnut.
If non vegetarian take egg daily.

Thank you
Above answer was peer-reviewed by
 
Follow-up: Having heavy dandruff used Nizral, Minoxidill and Cultrzvit tablet but its not helpful. Advise? 24 hours later
Dear XXXXXXX Sir Good Evening,
as you said earlier I bought all four medicines.I have some doubt how often I can use that 8x Shampoo,sebowash shampoo and minoxdil solution.Is it good for me to use everyday 8x and minoxdil solution ? Sebowash on alternate days.
And is androanagen tablet one per day or two ? If I need any other advice please let me know. Thanks for your cooperation.
Thanks in advance. :)
 
 
Answered by Dr. Rahul Kumar 16 minutes later
Hello XXXXXXX
Thanks for the follow up.
Use 8x and sebowash alternate day. That is if today you used 8x tomorrow you should use sebowash.
After shampoo, use conditioner.
Minoxidil oil is to be used 1 ml in morning and 1 ml in night, wash hand after application.
Take care it should not enter eye.

Take one androanagen tablet daily.
The most important thing is that this treatment will take at least 2 months to show its response.
So continue using it and have patience.
Let me know the results. :)
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor